# SDR AWXA0000639

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547990
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 16 L/E RIB ON LT HORIZONTAL STAB CRACKED.  CRACK TERMINATED AT FASTENER HOLE, FABRICATED REPAIR ANGLE IAW 737 SRM 51-70-11, INSTALLED REPAIR PART IAW 737 SRM 51-30-2.
